Topological Type in Families of Germs.
Inventiones mathematicae, Tome 62 (1980), pp. 1-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
homology cobordism, invertible cobordism, changing of real function germs under continuous deformations, topological type of a germ, coalescing of critical points, continuous family of weighted homogeneous polynomial germs
@article{IM_1980__62_142763,
author = {Henry C. King},
title = {Topological {Type} in {Families} of {Germs.}},
journal = {Inventiones mathematicae},
pages = {1--14},
year = {1980},
volume = {62},
zbl = {0477.58010},
url = {http://geodesic.mathdoc.fr/item/IM_1980__62_142763/}
}
Henry C. King. Topological Type in Families of Germs.. Inventiones mathematicae, Tome 62 (1980), pp. 1-14. http://geodesic.mathdoc.fr/item/IM_1980__62_142763/